# SDR CA080625005

- Difficulty date: June 12, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 14,718 hours
- Engine: Allsn 250C20R2
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001119
- Condition: Delaminated
- Location: Main Rotor
- Part time: 753 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DELAMINATION AT ROOT OF BLADE ON UPPER SURFACE OF THE GIP PLATE FINGER. VISUAL SEPARATION NOTED ON DAILY INSP.
